Fertility Friends Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
1,095 Posts
Discussion Starter · #1 ·
I'm having stimming injections and d reg injections and feel as though i have thrush..can i stiil use the usual thrush pessaries??Wanted to ask dr but i dont have appointment until thursday and i dont want to ring him for something so silly.
 

·
Registered
Joined
·
2,229 Posts
As far as I am concerned, Yes, but it is always best to check with your clinic as different centres have different policies.

Ruth
 

·
Registered
Joined
·
1,095 Posts
Discussion Starter · #3 ·
Thanks ruth..have tried calling dr but he is busy..pharmacist said the same..am itching and crossing legs as we speak and waiting for return call from clinic.
 

·
Registered
Joined
·
209 Posts
Hi

I had thrush while on the meds, I used bio live yoghurt instead of the pessaries and cream, did the trick ;)

SUZ
XXXX
 
1 - 4 of 4 Posts
Top